# SDR 2007UALA04594

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 33,174 hours, 4,060 cycles
- Engine: Pwa PW4056
- Engine time: 32,035 hours, 3,925 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FLUCTUATIONS WITH OIL PRESSURE, QUANTITY & TEMPERATURES ON NR 1 ENGINE.
